# SDR TWAA0000915

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON FLOOR SUPPORT RAIL AT STA 446, WAS BLENDED OUT OF LIMITS.  FABRICATED 40 IN SECTION USING OLD FLOOR SUPPORT AS TEMPLATE.  INSTALLED WITH RIVETS USING DOUGLAS DRAWING 5956026 FOR SPECS.
